# SDR ASOA200901012

- Difficulty date: September 14, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,434 hours, 15,643 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED & MARKED ON PRESSURE FLOOR AT FS460.00 BETWEEN LBL9 & BL0.0, AFT OF INTERCOSTAL.  DRILLED AND REMOVAL .250 HOLE TO REMOVE CRACK AT FS460.00 LBL 6 IAW REO 601R-53-41-082. PERFORMED ET AND PT INSP IAW REO 601R-53-41-1082 REV A DATE 09/20/09 IAW MM AND TM 51-20-06 AND 51-20-08 NO DEFECTS NOTED. TOUCHED UP REWORKED AREA (ALODINED, PRIMED AND PAINTED) WHERE .0250" HOLE IS DRILLED IAW REO 601R-53-41-1082 REV A 2009-09-20. 10/04/09.
